# SDR SWIA201024586

- Difficulty date: July 21, 2010
- Submitted: July 25, 2010
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 15,903 hours, 9,963 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

SMOKE WARNING WITH OIL SMELL FROM RIGHT PACK.  (FLT 1053)  OPERATED PACKS AT ALL SETTING WITH DIFFERENT BLEED SOURCES AND UNABLE TO DUPLICATE.
